Nationwide Representation For Vaccine Injuries

How Gardasil vaccines can cause POTS

On Behalf of | Nov 28, 2022 | Vaccine Injuries

Medical reports link the Gardasil vaccine to postural orthostatic tachycardia syndrome development. POTS falls under the category of dysautonomia and wreaks havoc on an individual’s health.

The goal of vaccines is to help save lives and prevent the spread of disease, but it is common for some individuals to suffer from rare side effects or severe complications.

Symptoms of POTS

POTS affects the autonomic nervous system and causes instability and concern with bodily functions that people do not consciously control. Even though symptoms are likely to vary among those with the condition, the following issues are common:

  • Shakiness
  • Severe dizziness that results in fainting
  • Chronic migraines and headaches
  • Chest pain and heart palpitations
  • Vertigo
  • Severe fatigue
  • Vision problems

In many cases, individuals with POTS notice a severe worsening of symptoms following periods of increased activity. This is due in part to the effect of POTS on blood pressure, body temperature and a person’s heart rate.

The link between Gardasil and POTS

According to the studies, the Gardasil vaccine has a strong link to triggering mast cell activation syndrome in individuals previously unaware of this condition. MCAS shares an association with several autonomic disorders, including POTS. Research suggests a cross-reaction between unknown antibodies with a predisposition to autonomic dysfunction in individuals who receive the vaccine that develops POTS.

Vaccine injuries do occur, resulting in reduced quality of life and constant medical intervention. There is an increase in the risk of POTS for those with underlying conditions, and it is important to consult a doctor if there is evidence of any of the symptoms of POTS.